Mifepistone tablet lene badd bhai bleeding start nehi ..?

Mifepistone tablet lene badd bhai bleeding start nehi hua after 4hrs misopostol 2 tablets orally leliya 10hrs hogaya firvi bleeding start nehi hua ab kya karna chahiye please suggest

Prabir asked on 10 Jan '16 at 03:34


Answers of Similar Question


Emma . answer on 19 Aug '12 at 19:47

no implantation bleeding occurs around 6-12 days after conception...so if you had concieved bfr you took tablets then you might be pregnant...if the bleed is scanty brownish discharge thn imp bleed...or to make sure ..stop your pills to get periods...

Emma . answer on 23 Nov '12 at 10:37

The dosage is mifepristone 200 mg orally followed 1?3 days later by misoprostol 800 mcg (4 tablets of 200 mcg) vaginally. The misoprostol may be administered by a clinician or self-administered by the woman. For women at 49?63 days of gestation, if abortion has not occurred 4 hours after administration of misoprostol, a second dose of misoprostol 400 mcg (2 tablets of 200 mcg) may be administered vaginally or orally (depending upon preference and amount of bleeding). The patient should return for a follow-up visit approximately 14 days after the administration of mifepristone. This visit is very important to confirm by clinical examination or ultrasonographic scan that a complete termination of pregnancy has occurred. Patients who have an ongoing pregnancy at this visit have a risk of foetal malformation resulting from the treatment. Surgical termination is recommended to manage medical abortion treatment failures. one more important thing its better to administer tablets in supervision of gynec because MTP Kit is indicated for the medical termination of intrauterine pregnancy up to 63 days of gestation.if your uncertain of fetus age then get an ultrasound to rule out pregnancy more than 63 days an d ectopic pregnancy too which is life threatening or mtp kit.

Emma . answer on 02 May '13 at 16:57

if its heavy then its not implantation bleeding...its abnormal periods due to your tablets...

Emma . answer on 13 Jun '13 at 16:12

Its unsafe to take tablets just like that...better take under medical supervision cause already she is undergoing hormonal changes after delivery...her body is still recovering ...pills may cause excess bleeding and infection too...

Lenny answer on 22 Jul '13 at 16:38

if they were regular periods which came on time then no need to worry.... otherwise sometimes you can get bleeding after taking emergency tablets...mostly you wont be pregnant...